Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS State College, PA

March 16, 2025Bedford County, Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Mar 16, 2025, 12:59 PM EDT for Bedford County, Cambria County, Somerset County, Pennsylvania. It was in force for 61 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2025, 12:59 PM EDT (16:59 UTC)
Expired
Mar 16, 2025, 2:00 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, PA, Cambria County, PA, Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 106 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 1:26 PM EDTHAIL 0.753 Nw Casselman, PAReport from mPING: Dime (0.75 in.).
Mar 16, 1:26 PM EDTHAIL 0.753 Nw Casselman, PAReport from mPING: Dime (0.75 in.).
Mar 16, 1:26 PM EDTHAIL 0.753 Nw Casselman, PAReport from mPING: Dime (0.75 in.).
Mar 16, 1:27 PM EDTTSTM WND DMG1.5 N Casselman, PAWidespread trees and wires down.
Mar 16, 1:27 PM EDTTSTM WND DMG1.5 N Casselman, PAWidespread trees and wires down.
Mar 16, 1:35 PM EDTTSTM WND GST 653 Nne Garrett, PAPADOT RWIS.
Mar 16, 1:35 PM EDTTSTM WND GST 653 Nne Garrett, PAPADOT RWIS.
Mar 16, 1:41 PM EDTTSTM WND DMG1 S Stoystown, PA
Mar 16, 1:41 PM EDTTSTM WND DMG1 S Stoystown, PA
Mar 16, 1:42 PM EDTTSTM WND DMG1 Ssw Stoystown, PAMultiple trees down in the area, including at least one tree down on a home along Stoystown Rd.
Mar 16, 1:42 PM EDTTSTM WND DMG1 Ssw Stoystown, PAMultiple trees down in the area, including at least one tree down on a home along Stoystown Rd.
Mar 16, 1:51 PM EDTTSTM WND DMGNanty-Glo, PARoof damage to retirement home on Chestnut Street. No injuries were reported.
Mar 16, 1:51 PM EDTTSTM WND DMGNanty-Glo, PARoof damage to retirement home on Chestnut Street. No injuries were reported.
Mar 16, 2:00 PM EDTTSTM WND GST 633 Ne Geistown, PAASOS station KJST Johnstown Airport.
Mar 16, 2:00 PM EDTTSTM WND GST 633 Ne Geistown, PAASOS station KJST Johnstown Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 12:50 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
790 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

621 
WUUS51 KCTP 161659
SVRCTP
PAC009-021-111-161800-
/O.NEW.KCTP.SV.W.0002.250316T1659Z-250316T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1259 PM EDT Sun Mar 16 2025

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Western Bedford County in south central Pennsylvania...
  Western Cambria County in central Pennsylvania...
  Somerset County in south central Pennsylvania...

* Until 200 PM EDT.

* At 1257 PM EDT, severe thunderstorms were located along a line
  extending from West Newton to Uniontown to Kingwood, moving
  northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Acosta, Salix-Beauty Line Park, Mundys Corner, Northern Cambria,
  Belmont, Johnstown, Elim, Central City, Buffalo Mills, Seven
  Springs, Friedens, and Salisbury.

This includes The Pennsylvania Turnpike from mile markers 100 to 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay inside a well built structure and keep away from windows.

A Tornado Watch remains in effect until 700 PM EDT for south central
and central Pennsylvania.

&&

LAT...LON 3972 7938 3973 7941 3977 7938 3978 7939
      3978 7935 3982 7937 3985 7942 3990 7940
      4009 7926 4012 7921 4012 7917 4016 7916
      4018 7913 4036 7900 4072 7880 4024 7861
      3972 7862
TIME...MOT...LOC 1657Z 246DEG 48KT 4024 7974 3985 7966 3954 7969 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Banghoff
2 follow-up statements
545 
WWUS51 KCTP 161714
SVSCTP

Severe Weather Statement
National Weather Service State College PA
114 PM EDT Sun Mar 16 2025

PAC009-021-111-161800-
/O.CON.KCTP.SV.W.0002.000000T0000Z-250316T1800Z/
Bedford PA-Cambria PA-Somerset PA-
114 PM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR WESTERN BEDFORD...WESTERN CAMBRIA AND SOMERSET COUNTIES...

At 113 PM EDT, severe thunderstorms were located along a line
extending from Greensburg to near Seven Springs to Friendsville,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Acosta, Salix-Beauty Line Park, Mundys Corner, Northern Cambria,
Belmont, Johnstown, Elim, Central City, Buffalo Mills, Seven Springs,
Friedens, and Salisbury.

This includes The Pennsylvania Turnpike from mile markers 100 to 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for south central
and central Pennsylvania.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Stay inside a well built structure and keep away from windows.

&&

LAT...LON 3972 7938 3973 7941 3977 7938 3978 7939
      3978 7935 3982 7937 3985 7942 3990 7940
      4009 7926 4012 7921 4012 7917 4016 7916
      4018 7913 4036 7900 4072 7880 4024 7861
      3972 7862
TIME...MOT...LOC 1713Z 246DEG 48KT 4032 7950 3993 7942 3962 7945 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Banghoff
408 
WWUS51 KCTP 161731
SVSCTP

Severe Weather Statement
National Weather Service State College PA
131 PM EDT Sun Mar 16 2025

PAC009-021-111-161800-
/O.CON.KCTP.SV.W.0002.000000T0000Z-250316T1800Z/
Bedford PA-Cambria PA-Somerset PA-
131 PM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR WESTERN BEDFORD...WESTERN CAMBRIA AND SOMERSET COUNTIES...

At 130 PM EDT, severe thunderstorms were located along a line
extending from Blairsville to Somerset to near Grantsville, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Acosta, Salix-Beauty Line Park, Mundys Corner, Northern Cambria,
Belmont, Johnstown, Elim, Central City, Buffalo Mills, Friedens,
Salisbury, and Casselman.

This includes The Pennsylvania Turnpike from mile markers 100 to 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for south central
and central Pennsylvania.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Stay inside a well built structure and keep away from windows.

&&

LAT...LON 3972 7935 3997 7921 4011 7923 4012 7921
      4012 7917 4016 7916 4018 7913 4036 7900
      4072 7880 4024 7861 3972 7862
TIME...MOT...LOC 1730Z 222DEG 48KT 4041 7922 4002 7917 3971 7926 

TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Banghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 12:29 PM EDT, 30 minutes earlier.

Area forecast discussion, Mar 16, 12:29 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service State College PA
1229 PM EDT Sun Mar 16 2025

.SYNOPSIS...
* A strong cold front will push across Central PA this
  afternoon, producing a soaking rain and some stronger to
  severe thunderstorms, especially across the Western third of
  PA.
* One cooler day on Monday will be followed by a warm up as
  ridging moves in from the west and settles overhead for mid-
  week.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Convective and shear parameter will begin phasing across our
Western zones between 17-18Z as a pronounced dry slots spreads
NNE across that area and a potent sfc cold front (now over
Central Ohio) pushes east.

After our waves of stratiform rain (briefly moderate to heavy
in intensity) shift east of the Susq Valley during the early to
mid afternoon hours, 1-2 lines of strong to severe tsra are
expected to progress east across the CWA. The best, enhanced
mesoscale forcing beneath the entrance region of a potent, nwd
moving upper level jetlet should be focused across the western
third to half of our CWA (within SPC's DY 1 Enhanced Convective
Risk area).

00Z and 12Z HREF are consistent in indicating that the best
instability/convective cluster/s will move across the Laurels
and SCent Mtns during the early to mid afternoon hours along a
developing prefrontal trough, with a secondary narrow line of
strong to severe TSRA a bit further west along the Cfront.

0-1KM SREH will max out around 400 m2/s2 along the prefrontal
trough (and its intersection with the cooler/OVC skies to the
east with LLVL Serly flow). The best combination of llvl
shear/instability will potentially be over the Scent Mtns near
the I-81 corridor between 18-19Z before slowly weakening further
east.

Vsbys have dramatically improved (to above 3SM) across the
areas previously covered by a dense fog advisory across the
Ncent Mtns and Western Poconos as T/Td spreads have grown to
several deg F or more.

Prev...
Wind is currently gusting into the l-m30s in places despite the
seemingly stable layer hosting the stratus/low topped convection
racing north.

The wind fields in model soundings are eye-poppingly high with
a big curved hodograph. The first worry is for the gradient wind
mixing down through the thin/shallow stable layer in place.
Probabilities of 45+MPH gusts are 90+% in the N and SE through
the day (mainly morning N and mainly late AM til late aftn SE).
Thinking right now is that it will won't take much mixing,
either through terrain interaction/enhancement, or even the
shallowest of convection. Going to post a wind advy for the nrn
tier, but on the fence for the Laurels and SErn few zones. These
areas are also most likely to get some clearing and deeper
mixing, even before any SHRA/TSRA move in.

Speaking of SHRA/TSRA...there are SHRA not too far to the W and
should make some light rain over the wrn Cos shortly, certainly
before sunrise. After a wave aloft rolls through early this
morning, there should be a short lull, but very short as the
extremely strong winds from 5kft up will be whipping things
along. Any openings in the clouds could destabilize the llvls.
Lapse rates aloft should allow for thunder chc across most of
the area today. But, it is the severe threat that has just been
increased in the latest SPC Day1 severe weather outlook which is
most concerning. The strong wind fields and possibility of even
mixing into the 3-5kft range should allow shear/SRH & EHIs to
become realized. MU CAPE on the HREF guidance pokes some
500-1000J/kg numbers into the srn tier in the aftn. The outlook
now has the wrn half or so in a SLGT risk with a 5% Tor risk -
which is higher than we see here in PA on about 360 days/year.
BUT...It will be the ability to scour out or poke down through
the stable layer that will determine the realization of this
threat. We will certainly increase our messaging on the severe
threats. Thinking locally is that there also may be an equal
tor risk all across our srn tier than what is presented in the
SPC guidance early this morning. Timing for strongest convection
is better in the E than W. Will continue with only mentions of
TS (30pct) for most of the CWA as the potentially stubborn low
clouds and llvl stability could squelch TS. But, the instability
aloft is there, and it seems like a good idea to mention it all
over, esp in light of the SPC outlook of SVR.

Heavy rainfall continues to be a small but non-zero concern,
especially in places where the lowest FFG and orographic lift
are juxtaposed. This is mainly over the NE third of the CWA.
But, minor/urban and small stream flooding are still a concern
in the rest of the CWA due to the (much) higher than normal
PWATs and the possibility of training or at least repeated shots
of rain.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM MONDAY/...
SHRA/TSRA along the front will drag their feet over the SE
(what's new there?) this evening and early tonight. This
certainly seems to increase the risk of flooding there where
training could push streams out of their banks. The west will
experience some strong CAA tonight with 8h temps falling from
+11C Sun morning down to -6 t0 -10C by sunrise Monday. This
change will be quite shocking, and the SHRA lingering in the
wrap around over the NW and SW will probably turn to SHSN. The
moisture there dries up before noon Mon. So, no worries for
anything more than a tiny bit of slush building up. But, the
very warm/rainy wx early tonight and the sharp drop in temps
could allow road temps to drop far enough to make a bridge deck
or two icy over the NW where they will be the only place to dip
below freezing. Mins tonight will be in the u20s in Warren, but
around 50F in Lancaster. As sunshine increases on Monday, some
4-6F temp increase is forecast for the aftn. But, temps may hold
steady or even fall a little bit at first, esp in the SE half of
the CWA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
System lifting east of the area Monday will give the area
a dry day on Tuesday. Another deep low moving northeast from
the Rockies will bring another warm up by mid week.

This system will bring some showers and perhaps a storm to
the region by Thursday. Moisture more limited with this
system, thus widespread heavy rain and strong storms not as
likely as our current system today.

After this low moves northeast of our area, models show the
large scale ridge forming back over the western states late
in the week. This would support a return to cold weather as
we head into Spring.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Low CIGS will persist through much of the day, though there
could be some breaks in the clouds across the area in the
afternoon. MVFR ceilings are expected across much of the region,
with IFR expected at MDT and LNS into the morning. Wind gusts
will also continue to increase through the morning with much of
the area likely seeing gusts of 30 to 40 knots by the afternoon.

LLWS will prevail across the airspace into the afternoon with a
50 to 60+ knot low-level jet traversing the region. As surface
wind gusts increase during the morning the LLWS threat will be
somewhat mitigated, but if gusts do not get as high as
anticipated we may have to extend the mentions of shear in the
TAFs.

Showers will continue to push eastward through the rest of the
morning. These initial showers should be fairly light.
Attention then turns to a line of thunderstorms that is expected
to move through during the afternoon and early evening ahead of
a cold front. The line of storms will approach BFD and JST
around 16-17Z and will quickly progress eastward, reaching the
eastern airfields by 21Z. Models have been trending towards a
more unstable environment ahead of these storms, and the
stronger storms will be capable of producing wind gusts greater
than 50 knots and perhaps even an isolated tornado.

Behind these storms, all areas except MDT and LNS are expected
to experience a period of VFR conditions. As winds turn to the
west behind the cold front, MVFR ceilings will redevelop at BFD
and JST.

Outlook...

Mon...Windy and colder with clearing skies.

Tue...VFR with lighter winds.

Wed...VFR.

Thu...Showers overspreading the area from west to east.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 3 PM EDT this afternoon for PAZ004>006-024-
033-037-041-042.
Wind Advisory until 6 PM EDT this evening for PAZ057-059-065-
066.

&&

SYNOPSIS...Lambert/Dangelo
NEAR TERM...Lambert/Dangelo
SHORT TERM...Dangelo
LONG TERM...Martin
AVIATION...Bauco
Hazardous weather outlook, Mar 16, 9:45 AM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
945 AM EDT Sun Mar 16 2025

PAZ004-005-171345-
Warren-McKean-
945 AM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. Some of these thunderstorms have
a high likelihood of producing damaging wind gusts. A few isolated
tornadoes are also possible. Localized minor flooding issues may
arise as rainfall of an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010-011-017-025-034-171345-
Elk-Cameron-Clearfield-Blair-Bedford-
945 AM EDT Sun Mar 16 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. Some of these thunderstorms have
a high likelihood of producing damaging wind gusts. A few isolated
tornadoes are also possible. Localized minor flooding issues may
arise as rainfall of an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-033-171345-
Cambria-Somerset-
945 AM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. Some of these thunderstorms have
a high likelihood of producing damaging wind gusts. A few isolated
tornadoes are also possible. Localized minor flooding issues may
arise as rainfall of an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-042-171345-
Potter-Sullivan-
945 AM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts. A few minor flooding issues may arise as
rainfall of an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ037-041-171345-
Tioga-Northern Lycoming-
945 AM EDT Sun Mar 16 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Dense Fog Advisory.
   Wind Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts. A few minor flooding issues may arise as
rainfall of an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-026>028-035-036-045-046-049>052-056-063-064-171345-
Northern Clinton-Northern Centre-Southern Centre-Huntingdon-Mifflin-
Juniata-Fulton-Franklin-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Perry-Cumberland-Adams-
945 AM EDT Sun Mar 16 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts and an isolated tornado. Winds away from any
thunderstorms may also gust up to 40 MPH, especially on the higher
terrain. A few minor flooding issues may arise as rainfall of an
inch
or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057-171345-
Dauphin-
945 AM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts. Minor flooding issues may arise as rainfall of
an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ059-065-066-171345-
Lebanon-York-Lancaster-
945 AM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts. Minor flooding issues may arise as rainfall of
an inch or more may occur in just a few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ053-171345-
Columbia-
945 AM EDT Sun Mar 16 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts. Winds away from any thunderstorms may also gust
up to 40 MPH, especially on the higher terrain. Minor flooding
issues may arise as rainfall of an inch or more may occur in just a
few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ058-171345-
Schuylkill-
945 AM EDT Sun Mar 16 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Dense Fog Advisory.

Widespread showers with embedded thunderstorms are expected as a
strong cold front moves through. A few of these storms could produce
damaging wind gusts. Winds away from any thunderstorms may also gust
up to 40 MPH, especially on the higher terrain. Minor flooding
issues may arise as rainfall of an inch or more may occur in just a
few hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:49 AM EDTWind AdvisoryCTPCambria, Dauphin, Lancaster, Lebanon, Lycoming, McKean and 6 more15 hr
Mar 16, 2:54 AM EDTDense Fog AdvisoryCTPLycoming, Schuylkill, Tioga7 hr
Mar 16, 1:27 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk, McKean, Warren63 min
Mar 16, 1:47 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Elk and 1 more43 min
Mar 16, 1:55 PM EDTTornado WarningCTPCambria, Clearfield35 min
Mar 16, 2:00 PM EDTTornado WarningCTPCameron, Elk, McKean30 min
Mar 16, 2:03 PM EDTTornado WarningCTPClearfield, Elk27 min
Mar 16, 2:27 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPCameron, Centre, Clearfield, Clinton, Elk, McKean and 1 more78 min
Mar 16, 2:27 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Mifflin78 min
Mar 16, 2:30 PM EDTTornado WarningCTPCameron, Centre, Clearfield, Clinton, Elk30 min
Mar 16, 2:34 PM EDTTornado WarningCTPMcKean, Potter26 min
Mar 16, 2:42 PM EDTTornado WarningCTPMcKean, Potter33 min
Mar 16, 2:53 PM EDTSpecial Weather StatementCTPFulton52 min
Mar 16, 3:18 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Tioga57 min
Mar 16, 3:58 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Fulton, Huntingdon, Juniata, Perry62 min
Mar 16, 4:16 PM EDTSpecial Weather StatementCTPSullivan, Union29 min
Mar 16, 5:49 PM EDTSpecial Weather StatementCTPMontour26 min
Mar 16, 6:12 PM EDTSpecial Weather StatementCTPNorthumberland33 min
Mar 16, 6:48 PM EDTSpecial Weather StatementCTPLebanon42 min
Mar 16, 7:08 PM EDTSpecial Weather StatementCTPCumberland, Franklin37 min
Mar 16, 7:52 PM EDTSpecial Weather StatementCTPDauphin, Lebanon38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.